Jump to content

deanxit have been told its repair the brain


umit
 Share

Recommended Posts

I have been go to a new psycian he handle people that used drugs

He told me that deanxit can repair the brain this drugs has been banned from many countrys

I wil report after 1monts what this medication does for me

I hope it wil cure me i have pritty hard time for about 3 years now

Link to comment
Share on other sites

  • 2 weeks later...

I read about Deanxit, and I can understand why it's banned.

Really, it's a mix of an ancient MAOi and an even more ancient antipsychotic. Reading about the side effects I can only say; you'll more likely harm your brain really bad, not heal it.

Are you still using Deanxit, umit?

Link to comment
Share on other sites

Yea i am stil taking deanxit buth also i am taking risperdal and klonopin

Witout risperdal is imposible to function i try few times to stop buth i cant fuction normaly

Buth my psycian tell me that deanxit wil repair my brain and i dont feel its harming my brain he is experiencd about people with drugs abuse mayby my liver will geth damaged because the first days i geth a alregic reaction

After i use melatonine 6 mg 2 monts i see a improvment 70/100 of my hppd

Buth my main problem is psygoloci and dp dr its overwelming my life i cant enjoy my life not even a littel bith i have realy hard time i dont know what to do

Link to comment
Share on other sites

Yea i am stil taking deanxit buth also i am taking risperdal and klonopin

Witout risperdal is imposible to function i try few times to stop buth i cant fuction normaly

Buth my psycian tell me that deanxit wil repair my brain and i dont feel its harming my brain he is experiencd about people with drugs abuse mayby my liver will geth damaged because the first days i geth a alregic reaction

After i use melatonine 6 mg 2 monts i see a improvment 70/100 of my hppd

Buth my main problem is psygoloci and dp dr its overwelming my life i cant enjoy my life not even a littel bith i have realy hard time i dont know what to do

Link to comment
Share on other sites

Deanxit sounds like a bad idea, I've not heard any doctor prescribe it ever before..

Long-term daily use of Klonopin causes depression and of course addiction.
Try to withdraw from them with help from a doctor, slow tapering and perhaps hospitalization is necessary. Benzodiazepine withdrawal might actually kill you if done too quick, so you should discuss with your doctor to begin slow dosage tapering under strict control.

I've used various benzos daily for long durations, and they do more harm than good when used in such a way..
I felt better after I passed through the withdrawal (which was hellish!).
Mood and general health improved a lot.

With Melatonin, you should not use it more than 3 weeks of daily use, as your brain will begin halting it's own production of Melatonin.
Like with benzos, use ONLY when needed and not too often!

 

Also, see if your doctor could prescribe you some therapy. Of these CBT/CPT works best for breaking negative spirals of anxiety and depression, but also classic psychotherapy can help you root out the causes of your problems. Anyway, just to gather courage to reveal your problems to a stranger (psychologist/ therapist in this case) makes you feel like a heavy burden has lifted, and it's a healthy boost of confidence also!

 

However, I think your diagnoses and medications should be looked over by another doctor than your current one, a "second opinion" so to speak.

I mean, I can't diagnose you, I'm not a doctor and it's hard to diagnose someone without meeting them IRL.. But something feels strange about your case. You don't seem delusional or psychotic, yet your doctor claims you are that, and prescribes you some of the worst medications in medical history!

What if he has made a wrong diagnosis and you're taking these meds and getting worse rather than better from them?

 

That's why you need an "second opinion" so you get correct diagnoses. Because you can not get any real improvement otherwise!

Correct diagnoses = appropriate medication and treatment!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.